Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 70, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 5, 2012, 2:53 PM CST. It took effect at Nov 6, 2012, 9:00 AM CST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2012, 2:53 PM CST (20:53 UTC)
- In effect from
- Nov 6, 2012, 9:00 AM CST
- Expired
- Nov 7, 2012, 4:00 AM CST
- In force
- 19 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
466 WHUS73 KGRB 052053 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 253 PM CST MON NOV 5 2012 ...INCREASING WINDS AND WAVES EXPECTED ON TUESDAY... .WINDS ARE EXPECTED TO BACK SOUTH AND INCREASE TUESDAY MORNING AHEAD OF A STRONG COLD FRONT. WINDS AND WAVES WILL BECOME HAZARDOUS TO SMALL CRAFT BY LATE MORNING AND WILL CONTINUE THROUGH THE DAY ON TUESDAY...WITH THE HIGHEST WAVES EXPECTED TOWARDS THE NORTHERN PART OF THE LAKE. WINDS AND WAVES WILL SUBSIDE BEHIND THE FRONT AFTER IT PASSES THROUGH WISCONSIN LATE TUESDAY EVENING. LMZ541>543-060500- /O.NEW.KGRB.SC.Y.0070.121106T1500Z-121107T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 253 PM CST MON NOV 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT. * WINDS...INCREASING TO 15 TO 25 KTS FROM THE SOUTH BY LATE TUESDAY MORNING. * WAVES...BUILDING TO 4 TO 7 FT BY EARLY AFTERNOON WITH THE HIGHEST WAVES EXPECTED TOWARDS NORTHERN PORTIONS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOLF
5 follow-up statements
465 WHUS73 KGRB 060300 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 900 PM CST MON NOV 5 2012 ...INCREASING WINDS AND WAVES EXPECTED ON TUESDAY... .WINDS ARE EXPECTED TO BACK SOUTH AND INCREASE TUESDAY MORNING AHEAD OF A STRONG COLD FRONT. WINDS AND WAVES WILL BECOME HAZARDOUS TO SMALL CRAFT BY LATE MORNING AND WILL CONTINUE THROUGH THE DAY ON TUESDAY...WITH THE HIGHEST WAVES EXPECTED TOWARDS THE NORTHERN PART OF THE LAKE. WINDS AND WAVES WILL SUBSIDE BEHIND THE FRONT AFTER IT PASSES THROUGH WISCONSIN LATE TUESDAY EVENING. LMZ541>543-061100- /O.CON.KGRB.SC.Y.0070.121106T1500Z-121107T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 900 PM CST MON NOV 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... * WINDS...INCREASING TO 15 TO 25 KTS FROM THE SOUTH BY LATE TUESDAY MORNING. * WAVES...BUILDING TO 4 TO 7 FT BY EARLY AFTERNOON WITH THE HIGHEST WAVES EXPECTED TOWARDS NORTHERN PORTIONS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
300 WHUS73 KGRB 061015 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 415 AM CST TUE NOV 6 2012 ...INCREASING WINDS AND WAVES EXPECTED ACROSS NORTHERN LAKE MICHIGAN THIS AFTERNOON AND EVENING... .SOUTH WINDS ARE EXPECTED TO INCREASE TO 10 TO 20 KNOTS TODAY... AHEAD OF AN APPROACHING COLD FRONT. WAVES WILL BUILD TO 3 TO 5 FEET ON LAKE MICHIGAN THIS AFTERNOON...MAINLY NORTHERN OF STURGEON BAY. THE HIGH WAVES WILL LINGER INTO THIS EVENING BEFORE SUBSIDING. LMZ542-543-061115- /O.CAN.KGRB.SC.Y.0070.121106T1500Z-121107T0600Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 415 AM CST TUE NOV 6 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SMALL CRAFT CRITERIA TODAY AND TONIGHT. $$ LMZ541-061815- /O.CON.KGRB.SC.Y.0070.121106T1500Z-121107T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 415 AM CST TUE NOV 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT... * SOUTH WINDS WILL INCREASE TO 10 TO 20 KTS TODAY...THEN GRADUALLY TAPER OFF THIS EVENING. * WAVES ARE EXPECTED TO BUILD TO 3 TO 5 FEET ON NORTHERN LAKE MICHIGAN THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
627 WHUS73 KGRB 061616 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1016 AM CST TUE NOV 6 2012 ...INCREASING WINDS AND WAVES EXPECTED ACROSS NORTHERN LAKE MICHIGAN THIS AFTERNOON AND EVENING... .SOUTH WINDS OF 10 TO 20 KNOTS ARE EXPECTED...AHEAD OF AN APPROACHING COLD FRONT. WAVES OF 3 TO 5 FEET WILL BE FOUND ON LAKE MICHIGAN...MAINLY NORTHERN OF STURGEON BAY. THE HIGH WAVES WILL LINGER INTO THIS EVENING BEFORE SUBSIDING. LMZ541-070030- /O.CON.KGRB.SC.Y.0070.000000T0000Z-121107T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1016 AM CST TUE NOV 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * SOUTH WINDS OF 10 TO 20 KTS ARE EXPECTED...THEN GRADUALLY TAPER OFF THIS EVENING. * WAVES OF 3 TO 5 FT WILL BE FOUND ON LAKE MICHIGAN...MAINLY NORTH OF STURGEON BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
370 WHUS73 KGRB 062126 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 326 PM CST TUE NOV 6 2012 ...HIGH WAVES TO CONTINUE ACROSS NORTHERN LAKE MICHIGAN TONIGHT... .PERSISTENT SOUTHEAST WINDS AHEAD OF AN APPROACHING COLD FRONT WILL CONTINUE TO BUILD HIGH WAVES ACROSS NORTHERN LAKE MICHIGAN TONIGHT. WAVES ARE EXPECTED TO SLOWLY SUBSIDE EARLY WEDNESDAY MORNING. LMZ541-070530- /O.EXT.KGRB.SC.Y.0070.000000T0000Z-121107T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 326 PM CST TUE NOV 6 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST WEDNESDAY... * SOUTHEAST WINDS OF 10 TO 15 KTS WITH GUSTS TO AROUND 20 KTS ARE EXPECTED TONIGHT. * WAVES OF 3 TO 5 FT ARE EXPECTED TONIGHT...SUBSIDING TO 2 TO 4 FT EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
348 WHUS73 KGRB 070342 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 942 PM CST TUE NOV 6 2012 ...HIGH WAVES TO CONTINUE ACROSS NORTHERN LAKE MICHIGAN TONIGHT... .PERSISTENT SOUTHEAST WINDS AHEAD OF AN APPROACHING COLD FRONT WILL CONTINUE TO BUILD HIGH WAVES ACROSS NORTHERN LAKE MICHIGAN TONIGHT. WAVES ARE EXPECTED TO SLOWLY SUBSIDE EARLY WEDNESDAY MORNING. LMZ541-071000- /O.CON.KGRB.SC.Y.0070.000000T0000Z-121107T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 942 PM CST TUE NOV 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY... * SOUTHEAST WINDS OF 10 TO 20 KTS WITH GUSTS TO 25 KTS ARE EXPECTED TONIGHT. * WAVES OF 3 TO 5 FT ARE EXPECTED TONIGHT...SUBSIDING TO 2 TO 4 FT EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 5, 2:37 PM CST, 16 minutes earlier.
Area forecast discussion, Nov 5, 2:37 PM CST, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 237 PM CST MON NOV 5 2012 .SYNOPSIS...CHILLY WITH SOME LIGHT MIXED PRECIPITATION TOMORROW...THEN MODERATING TEMPERATURES WITH WIDESPREAD SIGNIFICANT PRECIPITATION THIS WEEKEND. THE UPR PATTERN ACRS NOAM WL AMPLIFY AND BECOME PROGRESSIVE DURING THE PERIOD...WITH RIDGE MOVG FM ITS CURRENT POSN OVER THE WRN STATES...ACRS THE MIDWEST DURING THE WK...AND INTO THE E BY NEXT WEEKEND. IN IT/S WAKE...A POWERFUL AND DEEP UPR TROF WL SETTLE INTO THE INTERMOUNTAIN WEST NEXT WEEKEND. TEMPS WL START OUT A LITTLE BLO NORMAL...WARM TO ABV NORMAL LEVELS IN THE SWLY UPR FLOW THAT WL DEVELP ACRS THE AREA LATE THIS WEEK AND DURING THE WEEKEND...THEN DROP OFF AGAIN AT THE END OF THE FCST PERIOD OR JUST BEYOND. A ROUND OF LGT PCPN IS EXPECTED TUE... WITH ONE OR TWO MUCH MORE SIG PCPN EVENTS POSSIBLE LATE IN THE FCST PERIOD. && .SHORT TERM...TNGT AND TUE. MAIN FCST EMPHASIS TO BE ON TUE'S SYSTEM AND QUESTIONS AS TO THE RAIN/SNOW LINE AND POTENTIAL ACCUMULATION NUMBERS NEED TO BE ADDRESSED. THE 20Z MSAS SFC ANALYSIS SHOWED AN AREA OF HI PRES EXTENDED FROM SE ONTARIO SWWD INTO WI. LOW PRES WAS LOCATED OVER THE OZARKS AND OVER THE ALBERTA/SASKATCHEWAN BORDER. VSBL SATL IMAGERY INDICATED THAT THE MORNING CLOUDS OVER NE WI HAD STARTED TO BREAK UP AS EXPECTED. STILL WATCHING A BAND OF LAKE EFFECT PCPN OFFSHORE OF KEWAUNEE/MANITOWOC COUNTIES. STILL CANNOT RULE OUT A FEW OF THESE LAKE EFFECT RAIN SHOWERS REACHING THE LAKESHORE LATE THIS AFTERNOON...BUT AS WINDS CONT TO VEER SE THIS EVENING...EXPECT TO SEE THIS BAND OF PCPN TO BREAK UP. OTHERWISE...ATTENTION TURNS WELL TO OUR NW WHERE A STRONG SHORTWAVE TROF IS FCST TO DIVE SEWD THRU THE NRN PLAINS AND REACH THE UPR MS VALLEY OVERNIGHT. MID/HI-LEVEL MOISTURE WL QUICKLY OVERSPREAD NE WI STARTING LATE THIS EVENING AND THICKEN TOWARD DAYBREAK. MODELS HAVE SLOWED THE APPROACH OF THIS SYSTEM...THUS HAVE BACKED AWAY FROM THE LIKELY POPS OVER N-CNTRL WI AND REMOVED THE SLGT CHC POPS OVER CNTRL WI. MIN TEMPS WL AGAIN BE A ROYAL PAIN DEPENDING ON HOW FAST THE LOW CLOUDS FROM THIS AFTERNOON BREAK UP AND HOW FAST THE MID/HI CLOUDS ARRIVE LATER THIS EVENING. HAVE LOWERED TEMPS A FEW DEGS FROM THE PREVIOUS FCST AND LEANED TOWARD THE COOLER GUIDANCE. THIS SHORTWAVE TROF...ACCOMPANIED BY A WEAK SFC LOW AND ATTENDANT CDFNT...WL SWEEP INTO THE WRN GREAT LAKES ON TUE WITH INCREASING ISEN LIFT/FORCING/MOISTURE SPREADING OVER WI. THERMAL PROFILES INDICATE PCPN WOULD BE ALL SNOW ACROSS THE NORTH WITH ACCUMULATIONS OF BETWEEN 1 AND 2 INCHES. CNTRL WI WOULD START OUT AS ALL SNOW...BUT BEGIN TO MIX WITH RAIN AS WAA PUSHES IN. DO NOT SEE CNTRL WI RECEIVING MUCH MORE THAN AROUND A HALF-INCH WITH SOME MELTING OCCURRING. E-CNTRL WI WL NOT SEE PCPN BEGIN IN EARNEST UNTIL MID-MORNING WITH TEMPS WARMING UPR ENUF IN THE LOW-LEVELS TO HAVE MOST OF THE PCPN FALL AS ALL RAIN. MAX TEMPS TO BE HELD DOWN BY ALL THE CLOUDS/PCPN...WITH ANOTHER DAY IN THE UPR 30S TO LWR 40S. .LONG TERM...TUE NGT THRU NEXT MON. BUMPED POPS UP IN ERN WI FOR EARLY TUE NGT...AS PCPN WL PROBABLY STILL BE ACRS THE AREA EARLY IN THE EVENING. ALSO TRENDED TOWARD HAVING MORE FZN PCPN. TEMPERATURE PROFILES OFF MOST OF THE GUID PRODUCTS WERE COLD ENOUGH ALOFT FOR ALL SNOW...WITH THE DETERMINING FACTOR BEING THE BOUNDARY LAYER. AFTER SEEING HOW TOUGH IT WAS TO GET TEMPS TO COME UP TODAY...AND NOTING THAT THE NEW ECMWF MOS MAX TEMPS WERE SEVERAL DEG COOLER THAN THE MET/MAV GUID FOR TOMORROW...IT SEEMED THAT SNOW COULD BE A LITTLE MORE PREVALENT THAN ANTICIPATED EARLIER. SEVERAL OF THE MODELS ALSO SUGGESTED A MID-LAKE CONVERGENCE BAND COULD DEVELOP DURING THE NGT...WITH TEMPS ALOFT SIMILAR TO THOSE THAT PRODUCED LGT LAKE-EFFECT PCPN TDA. LINGERED SOME FLURRIES LAKESIDE TO ACCOUNT FOR THAT POSSIBILITY. AFTER A COUPLE DAYS OF QUIET WX...THE FCST AREA WL COME UNDER STRENGTHENING SWLY UPR FLOW BTWN RIDGE SHIFTG E OF THE AREA AND DEEP TROF DEVELOPING OUT WEST. MED RANGE MODELS SEEM TO BE SETTLING ON A TWO-PRONGED SCENARIO FOR THE EVOLUTION OF SYNOPTIC SYSTEMS COMING OUT OF THE WRN TROF. THEY FAVOR A COLORADO-LOW TYPE CYCLONE TRACKING ACRS THE PLAINS SAT AS LEAD SHRTWV EJECTS OUT OF THE LARGE-SCALE TROF...STALL THE SRN PORTION OF THE TRAILING FRONT AS ADDITIONAL ENERGY ROUNDS THE BASE OF THE TROF SUN...THEN BRING DEEPENING CYCLONE NNEWD FM THE LOWER MISSISSIPPI VALLEY ON MON. IT/S TOO EARLY TO BANK ON SUCH SPECIFICS IN THE FCST JUST YET...AND SETTLED FOR CHC POPS FOR MUCH OF THE WEEKEND. IF SITN EVOLVES AS NOW DEPICTED...THE SIG PCPN FM THE LEAD SYSTEM WOULD BE ALL RAIN...BUT PCPN TYPE COULD BE A REAL ISSUE WITH THE SECOND SYSTEM AS THE FCST AREA WOULD BE ON THE COLD SIDE OF THE BAROCLINIC ZONE BY THEN. && .AVIATION...MVFR CIGS WHICH COVER MOST OF NE WI SHOULD BE ABLE TO GRADUALLY BREAK UP AS MIXING ALOFT/DAYTIME HEATING OCCUR. THE HI PRES CURRENTLY OVER ERN WI IS EXPECTED TO SHIFT EAST AND ALLOW WINDS TO EVENTUALLY BECOME SOUTH TNGT AND TUE. ANY BREAKS IN THE CLOUDS WL BE SHORT-LIVED AS THE COMBINATION OF AN UPR TROF/SFC LOW/ CDFNT DROPS SE INTO THE WRN GREAT LAKES REGION LATE TNGT INTO TUE. VFR CONDITIONS SHOULD HOLD THRU MOST OF THE NGT AS MID/HI CLOUDS OVERSPREAD THE AREA. A BAND OF PRECIPITATION (MAINLY SNOW) IS THEN FCST TO PUSH INTO NE WI TUE MORNING WITH MINOR ACCUMULATIONS POSSIBLE OVER NRN AND PARTS OF CNTRL WI. CIGS/VSBYS WL DROP TO AT LEAST MVFR CONDITIONS WITH IFR CONDITIONS LIKELY IN HEAVIER PCPN. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KALLAS/SKOWRONSKI
Hazardous weather outlook, Nov 5, 2:46 PM CST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 246 PM CST MON NOV 5 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-062100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 246 PM CST MON NOV 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY SNOW IS LIKELY ACROSS NORTHERN WISCONSIN TUESDAY...WITH MIXED RAIN AND SNOW ACROSS CENTRAL PORTIONS OF THE STATE. TEMPERATURES COULD BE COLD ENOUGH TO ALLOW SLIPPERY SPOTS TO DEVELOP ON ROADWAYS ACROSS NORTHERN WISCONSIN WITH ACCUMULATIONS OF AN INCH OR TWO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-062100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 246 PM CST MON NOV 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY INCREASING SOUTHWEST WINDS TUESDAY MAY PRODUCE WAVES HAZARDOUS TO SMALL CRAFT...ESPECIALLY ON THE LAKE. AK/JS
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.